Stability of stationary solutions to the half-space problem for the discrete boltzmann equation with multiple collisions

Yoshiko Nikkuni, Shuichi Kawashima

Research output: Contribution to journalArticle

23 Citations (Scopus)
Original languageEnglish
Pages (from-to)233-255
Number of pages23
JournalKyushu Journal of Mathematics
Volume54
Issue number2
DOIs
Publication statusPublished - Jan 1 2000

Fingerprint

Discrete Equations
Stationary Solutions
Boltzmann Equation
Half-space
Collision

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Stability of stationary solutions to the half-space problem for the discrete boltzmann equation with multiple collisions. / Nikkuni, Yoshiko; Kawashima, Shuichi.

In: Kyushu Journal of Mathematics, Vol. 54, No. 2, 01.01.2000, p. 233-255.

Research output: Contribution to journalArticle

@article{a4ea8c605f4d46b990eebf93109b0014,
title = "Stability of stationary solutions to the half-space problem for the discrete boltzmann equation with multiple collisions",
author = "Yoshiko Nikkuni and Shuichi Kawashima",
year = "2000",
month = "1",
day = "1",
doi = "10.2206/kyushujm.54.233",
language = "English",
volume = "54",
pages = "233--255",
journal = "Kyushu Journal of Mathematics",
issn = "1340-6116",
publisher = "Kyushu University, Faculty of Science",
number = "2",

}

TY - JOUR

T1 - Stability of stationary solutions to the half-space problem for the discrete boltzmann equation with multiple collisions

AU - Nikkuni, Yoshiko

AU - Kawashima, Shuichi

PY - 2000/1/1

Y1 - 2000/1/1

UR - http://www.scopus.com/inward/record.url?scp=85014762897&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85014762897&partnerID=8YFLogxK

U2 - 10.2206/kyushujm.54.233

DO - 10.2206/kyushujm.54.233

M3 - Article

AN - SCOPUS:85014762897

VL - 54

SP - 233

EP - 255

JO - Kyushu Journal of Mathematics

JF - Kyushu Journal of Mathematics

SN - 1340-6116

IS - 2

ER -